# SDR UALA2009010500058

- Difficulty date: January 4, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 737322
- Aircraft serial: 30024
- Aircraft time: 34,873 hours, 9,568 cycles
- Engine: Pwa PW4056
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285T004953
- Condition: Failed
- Location: Te Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TE FLAP DISAGREE EICAS MSG AND FLAPS HUNG UP AT POS 1 WITH FLAP HANDLE UP AFTER LANDING.  R&R FLAP-SLAT ELECTRONIC UNIT.  OPS CHECKED OKAY.
